On the time function of the Dulac map for families of meromorphic vector fields

P. Mardešić, D. Marín, J. Villadelprat

Research output: Contribution to journalArticleResearchpeer-review

21 Citations (Scopus)

Abstract

Given an analytic family of vector fields in ℝ2 having a saddle point, we study the asymptotic development of the time function along the union of the two separatrices. We obtain a result (depending uniformly on the parameters) which we apply to investigate the bifurcation of critical periods of quadratic centres.
Original languageEnglish
Pages (from-to)855-881
JournalNonlinearity
Volume16
DOIs
Publication statusPublished - 1 May 2003

Fingerprint Dive into the research topics of 'On the time function of the Dulac map for families of meromorphic vector fields'. Together they form a unique fingerprint.

Cite this